MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number UH1-46-26
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374); Inadequate Osseointegration (2646)
Date of Event 04/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
Physician explanted a bipolar hip (stem and head) due to dislocation.He said the reason for dislocation was the acetabulum didn't have much posteriorly to capture the head.He said there wasn't much acetabulum to work with, so he decided not to do a total hip.He said the patient doesn't walk anyway.The original date of surgery was (b)(6) 2018.

Brand Name
UHR BIPOLAR 26X46MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7522926
Report Number0002249697-2018-01483
Device Sequence Number1626666
Product Code JDI
UDI-Device Identifier07613327016949
UDI-Public07613327016949
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberUH1-46-26
Device Lot NumberKP4JMV
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR